American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1455) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. H. Van Osdol. Remarks concerning ${\text{Ext}}^* \left( {M, - } \right)$. Bull. Amer. Math. Soc. 76 (1970) 612-617. MR 0271198.
Abstract, references, and article information
View Article: PDF

[2] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1